# SDR SWAA032835

- Difficulty date: December 30, 2003
- Submitted: January 9, 2004
- Operation: Air carrier
- Aircraft: N659SW
- Make and model: Boeing 737301
- Aircraft serial: 23229
- Aircraft time: 55,393 hours, 41,510 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6552874
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND R2 DOOR UPPER HINGE BOX FRAME ASSY BROKEN.  REPAIRED UPPER HINGE BOX FRAME ASSY PER SRM.
